# SDR CA021003007

- Difficulty date: September 13, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 22,449 hours
- Engine: Lyc T5313B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70012F000D320
- Condition: Leaking
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) HOSE ASSEMBLY FAILED RESULTING IN LOSS OF HYDRAULIC FLUID. THE LOSS OF FLUID RESULTED IN LOSS OF HYDRAULIC BOOST TO FLIGHT CONTROLS. AIRCRAFT WAS LANDED UNEVENTFULLY WITHOUT HYDRAULIC BOOST. THE HYDRAULIC LINE EXHIBITED NO SIGNS OF LEAKAGE PRIOR TO FAILURE AND TIME INSTALLED ON AIRCRAFT IS UNKNOWN.
